Bounds for the quadratic assignment problem using the bundle method

F. Rendl, R. Sotirov

Research output: Contribution to journalArticleScientificpeer-review

237 Downloads (Pure)
Original languageEnglish
Pages (from-to)505-524
JournalMathematical Programming
Volume109
Issue number2/3
Publication statusPublished - 2007

Cite this

@article{b6d298bc77c94a6da0435b51f659a2a3,
title = "Bounds for the quadratic assignment problem using the bundle method",
author = "F. Rendl and R. Sotirov",
year = "2007",
language = "English",
volume = "109",
pages = "505--524",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "2/3",

}

Bounds for the quadratic assignment problem using the bundle method. / Rendl, F.; Sotirov, R.

In: Mathematical Programming, Vol. 109, No. 2/3, 2007, p. 505-524.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bounds for the quadratic assignment problem using the bundle method

AU - Rendl, F.

AU - Sotirov, R.

PY - 2007

Y1 - 2007

M3 - Article

VL - 109

SP - 505

EP - 524

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 2/3

ER -